# SDR FDEA200902200608

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA72261
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 4 LOWER JAMB AT HOLE D.  COMPLIED WITH EA 1-5310-127432. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
